# SDR K3HA980090

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON AFTER TAKEOFF LIGHT WOULD EXTINGUISH AT 1.4 EPR.  SECURED LOOSE BOLTS ON WING ANTI-ICE VALVE MM 30-13-0.
